# SDR SIMA20140522005

- Difficulty date: May 22, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 25,918 hours, 24,471 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTRIM BACKUP INOPERATIVE CAME ON DURING CLIMB THROUGH 13,000 FT & 270 KTS.  NO TRIM SWITCH ACTIVATION, AUTO PILOT WAS OFF.  R & R BACKUP CUT OUT SWITCH IAW AMM 20-13-04.  OPERATIONS CHECKED SATISFACTORY IAW AMM 27-40-00.
